# SDR HALA2020013110024

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 28,546 hours, 66,696 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

POWER INTERUPTION WHEN EXTERNAL POWER WAS DISCONECTED,  RESET AND RTS PASSED.
